# SDR SIMA200208712

- Difficulty date: March 26, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N732DH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145358
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

RDU - FLT 4549 - ON CLIMB-OUT, CREW HAD CARGO COMPARTMENT SMOKE WARNING AND DISCHARGED FIRE BOTTLES.  DECLARED EMERGENCY AND RETURNED TO RDU.  NO FIRE NOTICED.  REPLACED CARGO FIRE BOTTLES.  PERFORMED SYSTEMS OPS.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
